# SDR ASOA2019080955094

- Difficulty date: August 5, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 41,976 hours, 32,376 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Controller
- Part number: 7008471667
- Part serial: 03067342
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 39,662 hours, 23,590 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN COCKPIT FROM SUSPECT ELECTRICAL SHORT.  FLT 4276.  MX FOUND CAPTAIN`S WX RADAR CONTROLLER OVERHEATED. REMOVED AND REPLACED CAPT SIDE  WX RADAR CONTROLLER IAW AMM 34-42-02.SYS OPS CHECKS GOOD.  REMOVED AND REPLACED CAPTAIN`S PFD FOR GOING BLANK AS PILOT SMELL SMOKE  IAW AMM 34-22-01 OPS CHECKED GOOD.  A/C WAS APPROVED FOR RETURN TO SERVICE.
